# SDR YENA2024122701637

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,249 hours, 11,610 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1269, BOS-FLL. 'ON DESCEND THRU 5000 FEET WE ENCOUNTERED DIRTY SOCK SMELL; ACCOMPLISHED INFO NOTICE 2017-TO15K FOUND CAUSE OF ORDER THE APU BLEED, APU DEFERRED AT LOG PG 4211607. BOTH BURN AND CLEAN NO SMELL AT THIS TIME. A/CO OK FOR SVC. TSM 05-501-00-810-831-A.'
